# SDR SWAA980056

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69355006
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT AFTER GEAR RETRACTION, LEFT MAIN GEAR EXTENDED WITH HANDLE IN UP POSITION.  REPLACED LEFT MAIN GEAR UPLOCK ACTUATOR PER BOEING M/M.
